Nhảy đến nội dung

On the classification of positive supersolutions of elliptic systems involving the advection terms

Authors: 

Anh Tuan Duong

Source title: 
Journal of Mathematical Analysis and Applications, 478(2): 1172-1188, 2019 (ISI)
Academic year of acceptance: 
2019-2020
Abstract: 

In this paper, we establish some Liouville type theorems for positive classical supersolutions in the whole space 35-DuongAnhTuan.png of the elliptic equation36-DuongAnhTuan.png

and of the elliptic system

37-DuongAnhTuan.png

Here, 38-DuongAnhTuan.png and a is a smooth vector field satisfying some growth condition at infinity.